# SDR HEEA076050

- Difficulty date: September 24, 2001
- Submitted: October 1, 2001
- Operation: General aviation
- Aircraft: N102PH
- Make and model: Bell 212
- Aircraft serial: 30899
- System (JASC): 2397 · Communications System Wiring
- Part: Connector
- Part number: M39012160004
- Part serial: NA
- Condition: Shorted
- Location: Nr 1 Vhf Radio
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

PRIOR TO TAKEOFF, SMELLED ELECTRICAL "BURNING" ODOR. MAINTENANCE FOUND WIRING HARNESS FROM NR 1 VHF RADIO TO BULKHEAD FITTING SHORTED AT CANNON PLUG.
